EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1258

Title: An (m, M) machine repair problem with spares and state dependent rates: A diffusion process approach
Authors: Jain, Madhu
Keywords: approximation model
reflecting boundaries
approximate formulae
Issue Date: 1997
Citation: Microelectronics and Reliability, 37(6), 929-933
Abstract: The diffusion approximation model for (m, M) general machine repair problems with spare part support has been developed. The inter-failure time and repair times are assumed to be generally identically and independently distributed (i.i.d.). The failure rate of operating units in a short system when fewer than M units are operating and all spares are being used, is faster than a normal system. The spare units may also fail with rates different from operating units. The repairmen switch to the faster rate to reduce a backlog of down units in the case of a busy repair facility. By using reflecting boundaries, the approximate formulae for some performance measures, namely, expected number of inoperative/operative units and probability that the system is short/down have been obtained.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1258
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
jainmac1997.pdf53.87 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback